# SDR VE7A2015051800002

- Difficulty date: June 11, 2015
- Submitted: June 16, 2015
- Operation: Air carrier
- Aircraft: N761P
- Make and model: Skrsky S76C
- Aircraft serial: 760588
- Aircraft time: 7,698 hours, 14,120 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 7630607902104
- Condition: Dirty
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT, NR 2 ENG FIRE WARNING LIGHT & TONE CAME ON FOR 2 SECONDS & WENT OUT WITH NO OTHER INDICATIONS.  ACFT SLOWED TO SINGLE ENG AIRSPEED & PROCEEDED TO NEAREST AIRPORT.  CLEANED FLAME DETECTORS & PERFORMED FIRE DETECTION SYS CHECK, COULD NOT DUPLICATE.
